Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A collocation-$ H\sp{-1}$-Galerkin method for some elliptic equations


Author: Mitsuhiro Nakao
Journal: Math. Comp. 42 (1984), 417-426
MSC: Primary 65N30
DOI: https://doi.org/10.1090/S0025-5718-1984-0736444-7
MathSciNet review: 736444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A collocation- $ {H^{ - 1}}$-Galerkin method is defined for some elliptic boundary value problems on a rectangle. The method uses tensor products of discontinuous piecewise polynomial spaces and collocation based on Jacobi points with weight function $ {x^2}{(1 - x)^2}$. Optimal order of $ {L^2}$ rates of convergence is established for the approximation solution. A numerical example which confirms these results is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1984-0736444-7
Article copyright: © Copyright 1984 American Mathematical Society